# SDR P5CA9500243

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1430-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FITTINGS AND INTERCOSTAL BETWEEN BS 1430 AND BS 1480 BETWEEN LBL 16 AND RBL 16.  MANUFACTURED AND INSTALLED REINFORCING BRACKET PER BOEING SRM 53-10-22.
